# SDR EGRA9536

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Warn
- Part number: 10591596
- Condition: Defective
- Location: Batt Warn
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP. WARNING UNIT FAILED OPERATIONAL CHECK. REPLACED TEMP. WARNING UNIT.
